# SDR DALA2022013100583

- Difficulty date: January 30, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 44,636 hours, 38,241 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT EVACUATION LIGHTS ARE INOPERATIVE. MAINTENANCE REPLACED THE OVERWING EMERGENCY EXIT EVACUATION LIGHT BATTERY PER B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD. (LP #8125023)
